ReVision Connected Car & UX Summit Agenda

Return to home page

Register for event

Agenda overview

AM session: The future of automotive UX

PM session: Connected services and content that create new UX

※Speakers and presentation overviews currently being updated


8:30 Registration
9:15 Opening remarks from ReVision Auto&Mobility
AM session: The future of automotive UX
9:20

Presentation <15min>

「Define the user experience (UX) expected of next-generation vehicles」

  • Cars are becoming more connected, intelligent, and electrified. So, what exactly do users expect from all this? Hear a unique interpretation of key trends in automotive and technology both inside and outside Japan.

Yoshiro Tsuruhara
CEO
Autoinsight, Inc.

9:35

Presentation <25min>

「Enabling the next generation vehicle and UX/UI through connected services」

  • Anticipate what kind of value must be delivered moving forward from a UX and UI perspective by learning about SUBARU’S connected service SUBARU STARLINK and drive app SUBAROAD and how customers have responded to these innovations

Rei Sasaki
Manager, IT Strategy Division,
Digital Innovation Dept. and Connected Service and Portfolio Planning Dept.
and Engineering Division Vehicle Development Management Dept.
SUBARU CORPORATION

10:00

Presentation <25min>

「Considered as a device, explore how the car can be used to create new experiences」

  • - Using connectivity, how can the car deliver new value that meets users’ expectations? With reference to the Nissan Connect service, this presentation will discuss approaches to creating new experiences in the next generation vehicle through leveraging multiple partnerships

Moyuru Kudo
Deputy General Manager, Marketing
Business Partnership Solution Dept.,
Business Partnership Development Div.
Nissan Motor Co., Ltd

10:25

Presentation <25min>

「Improve UX through building an ecosystem and leveraging cloud, IT and connectivity technology」

  • As the car becomes more software-defined and the IoT expands, how can provide the functions and service users needs without infringing on their privacy? This presentation will demonstrate what kind of ecosystem is need to realise the next generation vehicle, accounting for the grasping vehicle data and app trends through to implementing services such as OTA and subscriptions.

Yoshiyuki Kawashima
CTO Automotive Industry、IBM Japan
Global Automotive Centre Of Competency, IBM

10:50 Networking coffee break <20min>
11:10

「Creating comfort in mobility spaces: The fundamental technology and generating new value via the vehicle」

  • Increasing numbers of EVs and the introducing of new technologies such as autonomous driving is changing the value of the vehicle. Learn how Hitachi, Ltd.’s ‘Direct Electrified Wheel’ and innovative UX design are reshaping the possibilities of the vehicles.

Akeshi Takahashi
Manager
Research & Development Group
Hitachi, Ltd.

11:35

Panel discussion <50min>

「Moving forward, how will the vehicle integrate and with the user's life and how might this affect the user's sense of value?」

  • Pinpoint the specific elements of convenience and safety brought by the car, and debate how new business can be created whilst recouping the cost of new technology.

Yoshiro Tsuruhara
CEO
Autoinsight, Inc.

Toshiro Muramatsu
General Manager
Connected Technology Development and Service Operation Department
Connected Car and Services Engineering Division
Nissan Motor Co., Ltd.

Rei Sasaki
Manager, IT Strategy Division,
Digital Innovation Dept. and Connected Service and Portfolio Planning Dept.
and Engineering Division Vehicle Development Management Dept.
SUBARU CORPORATION

Yoshiyuki Kawashima
CTO Automotive Industry、IBM Japan
Global Automotive Centre Of Competency, IBM

Akeshi Takahashi
Manager
Research & Development Group
Hitachi, Ltd.

12:25

Networking lunch <60min>

※Bento box will be provided

PM session: Connected services and content that create new UX
13:25

Presentation <25min>

「The foundation of vehicle services: Connected technology and UX」

  • Telecoms operators are key stakeholders when it comes to the shift from 4G LTE to 5G, vehicle connectivity on a global scale and providing contents. Learn the driving factors behind KDDI's approach and how their perspective on the future of vehicle UX in light of increasing connectivity.

Shoichi Yamazaki
General Manager
Connected Vehicle Technology Department
Mobile Network Technical Development Division
Technology Sector
KDDI Corporation

13:50

Presentation <25min>

「Learn how to create a next level personalised in-car environment」

  • With examples of the MX191 and MOOX interior space concepts, explore what kind of personalised space and services can be created for gen-Z solo drivers

Nobuki Hayashi
Department General Manager
Interior Space Planning & Development Div
Toyota Boshoku Corporation

14:15

Presentation <25min>

「Leverage AI drive assistant technology to create a unique experience that reflects your brand」

  • The role of the voice AI assistant in new vehicles and services is changing from interfacing infotainment to a proactive "Virtual Co-Pilot", which utilises sensor and other data to fully support vehicle ownership, use and mobility. From a user experience perspective, examine the impact the virtual co-pilot will have on user needs, possibilities and value of the vehicle.

Yasushi Ishikawa
Senior Manager Research Engineering
R&D
Cerence

14:40

Presentation <25min>

「Explore how parking information can feed into a multitude of services to improve UX, with reference to connected service trends in the EU and US」

  • Understand the potential of connected vehicle services by examining the comprehensive provision of EV charging and car park information – "Park and Charge"-, the use of algorithms to predict parking availability, and in-car payments with examples of these services in the US and Europe.

Tomohiko Ishibashi
Representative Commercial Director Japan
Parkopedia Japan Limited

15:05 Networking coffee break <25min>
15:30

Presentation <25min>

「The future of the connected car and UX from an insurance perspective」

  • Car insurance has evolved alongside the needs of society and the growth of connected car data. Learn from examples of how Tokio Marine has leveraged telematics to improve UX, and where we are focusing our R&D efforts for the connected car and UX moving forward.

Shigeru Shimizu
Deputy Manager
Business Design Division
Digital Transformation Dept
Tokio Marine & Nichido Fire Insurance Co.,Ltd.

15:55

Presentation <25min>

「Making driving time more valuable with next level in-vehicle content」

  • The HMI, vital sensing, and ECUs found in today's cars are examples of the remarkable technological progress we are witnessing. By combining technologies we can improve the audio and visual content offered in the car. This presentation will illustrate how this is possible and offer guidance through the changes in industry structures and UX with reference to the Japan Research Institue prototype

Masashi Hodotsuka
Senior Manager
Center for the Strategy of Emergence
The Japan Research Institute, Limited

16:20

Panel discussion <60min>

「Create a shared vision for the future car, focusing on the role of key technologies」

  • Address how to advance technology across multiple areas while overcoming challenges in cost and development in order to create a shared vision of the next generation vehicle.

Masashi Hodotsuka
Senior Manager
Center for the Strategy of Emergence
The Japan Research Institute, Limited

Nobuki Hayashi
Department General Manager
Interior Space Planning & Development Div
Toyota Boshoku Corporation

Tomohiko Ishibashi
Representative Commercial Director Japan
Parkopedia Japan Limited

Naoyuki Uchida
Senior Director, Technology Specialist
Solution Planning & Development Division
Mobility Services Sales Group, Enterprise Group
Microsoft Japan Co., Ltd

Shinsuke Sato
Manager
Business Development / Local Headquarters Department
Yahoo Japan Corp

17:20

Networking reception <90min>

18:50 End of Summit